CureZone   Log On   Join
Re: 3 week period
 
fran74 Views: 1,404
Published: 15 years ago
 
This is a reply to # 960,524

Re: 3 week period


Oh boy... I guess you don't know yet. Well, to explain, there is a hormone in your body now from the IUD and that is what is causing you to bleed. You could potentially bleed for up to 9 months. ( some certainly have on here) If you feel the side effects are something you are willing to put up with without having it removed you may have to go on another hormone (with it's own side effects). I don't recomend it. You could try the Raspberry Leaf Tea I wrote about in one of my messages here. I no longer have my IUD in and I was bleeding so badly after it was out ( and with it in really) and the tea has made it where I am no longer bleeding at all.
Good luck, I recomend being mindful of all possible side effects you come across and weigh them against the "pros."
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.org

1.922 sec, (1)